# SDR CA060907002

- Difficulty date: September 1, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,072 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 4500SA1
- Condition: Failed
- Location: Park Brake
- Part time: 10,221 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT BRAKE WOULD NOT RELEASE AFTER TOUCHDOWN, AIRCRAFT STOPPED ON RUNWAY, BRAKE PRESSURE HAD TO BE RELEASED BEFORE AIRCRAFT REMOVED FROM RUNWAY. RT BRAKE MASTER CYLINDER REPLACED WITH USED SERVICEABLE UNIT. OPERATION CHECK CARRIED OUT OKAY. DURING TAKEOFF THE CREW FELT A LUNGE FORWARD AFTER ROTATION. THEY FELT THE BRAKE WAS STILL DRAGGING SO THEY DECIDED TO DIVERT FROM  AIRPORT . REQUESTED ERS STANDBY, ANTICIPATING POSSIBLE DIRECTIONAL CONTROL PROBLEMS AFTER TOUCHDOWN. AIRCRAFT LANDED WITHOUT INCIDENT. FURTHER INVESTIGATION REVEALED PROBLEMS WITH THE RT PARK BRAKE VALVE P/N 4500SA1. WHEN THE RT BRAKE PEDAL WAS DEPRESSED, THE PARK BRAKE VALVE HELD PRESSURE, AND WOULD NOT RELEASE THE RT BRAKE. THE PARK BRAKE
